# SDR FDEA201003210954

- Difficulty date: March 21, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N936FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23293
- Aircraft time: 83,960 hours, 29,058 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N871338
- Condition: Unknown
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE R4 PASSENGER DOOR CUTOUT WITH EXISTING FRAME REPAIR AT DOOR GUSS LOCK CUTOUT LOWER INBD CORNER, AT BS 1640.  TO EVALUATE R4 DOOR CUTOUT FRAME AT DOOR GUST LOCK CUTOUT LOWER INBD CORNER REPAIRED IAW EA NR F-5360-137439 (SECT. 46 RT NR 4 PASSENGER DOORWAY BS 1640 FRAME WEB REPAIR AT DOOR STOP NR 3 - REWORK EXISTING REPAIR NR MON/757/53-252/REP/3260).  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
